# SDR AALA202307173615

- Difficulty date: April 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER DOUBLE JOGGLE AREA AT FASTENER HOLE 6, AT FR 16 RIGHT AND DOOR STOP FITTING #7. REPLACED FRAME PER EA 344112.
